Jan 12, 2007
Hello everyone. I would like to thank you all for this great service and the chance to ask questions and share experiences. I am taking Kaletra+Trizivir+Viread and have been having SEVERE and painful gas that has been embarrassing and had become a quality of life issue. I tried all the OTC stuff along with the purple pill and pretty much anything but nothing touched it. I visited a naturopathic doctor who put me on something called acidophilus. I take 2 pills twice a day and my life has improved remarkably. It was so bad at night that I started sleeping in the guest bedroom. I feel like I have my life back and I wanted to share it with other HIVers. Best!
| Response from Dr. Henry
Thanks for sharing your experience-I will put that on my list of things to consider for the problem of excess gas. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Insertive Oral Sex Worried I Have HIV
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Can And Std Cause Mouth Ulcers?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.